MAUDE Adverse Event Report: COVIDIEN CURITY ANT-REF 14FR WO PVPI; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER

COVIDIEN CURITY ANT-REF 14FR WO PVPI; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Model Number 8944MF
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that at pre-insertion balloon check, sterile water would not come out from the balloon and the balloon would not deflate.
 
Additional Manufacturer Narrative
A device history record review could not be performed because a lot number was not received with the complaint.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to the release of product.One decontaminated sample was received at the manufacturing site for the investigation.Visual and functional evaluations were performed and the reported condition could not be confirmed; sterile water was inserted into the balloon with a syringe and the balloon then deflated normally.A root cause could not be determined as the reported issue was not confirmed.The sample was manufactured according to current product specifications, and tested under the current acceptance criteria.A production notification was performed to all personnel to ensure that they are aware on the condition reported by the customer.A corrective action is not applicable at this time.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.This complaint will be used for qa tracking and trending purposes.

Brand Name
CURITY ANT-REF 14FR WO PVPI
Common Device Name
COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key10003347
Report Number9612030-2020-02456
Device Sequence Number2208520
Product Code KNX
UDI-Device Identifier10884521050648
UDI-Public10884521050648
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8944MF
Device Catalogue Number8944MF
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/17/2020
Supplement Date Received by Manufacturer04/17/2020
Initial Report FDA Received Date04/27/2020
Supplement Report FDA Received Date07/08/2020
Patient Sequence Number1